# SDR SIMA20140926001

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,230 hours, 29,359 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 367934002
- Part serial: 613
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF LOST ALL FUEL INDICATION.  MFD & EICAS INOPERATIVE REMAINDER OF FLIGHT.  R & R FUEL CONDITION SIGNAL UNIT IAW MM 28-41-01 & PERFORMED OPERATIONS CHECK IAW MM 28-41-00, NO DASHES SHOWN.
